I started taking 10mg of cipramil a month ago and got very bad side effects at the start, it was the worst two weeks of my life! Now a month on my anxiety is still through the roof( it got worse when I started medication), I've disturbed sleep, yawning constantly. I'm just starting to doubt it now even though most reviews are great. For me it's the heightened anxiety I just can't handle. My biggest fear is im suppose to be visiting Australia in 6 weeks(I live in ireland) and the thoughts of being like this going I don't think I could go!!! I need advice
Meds can work differently for each individual person. Usually after a month your symptoms should show some improvement. Citalopram is usually a good med to start with. It obviously is not helping your anxiety. You may want to look into Lexapro which is like the sister to Celexa (citalopram). It is suppose to have less side effects. Talk to your doctor about your options.
Hope you feel better soon :)
Dee82; Sorry you are having such a hard time but I do agree with Janie; But remember almost all of these medications they well have to taper you off some as they add the other and sometimes you well have to fight through that first week or two. If you do change you might ask the doctor for something more for the nerves for the first few weeks anyway. Good luck to you. Chuck1957
Hi Dee – Just checking in to see how you’re doing. Hopefully better? I’m in the exact same boat as you (been taking 10 mg since mid Nov) although I’m only ~4 weeks in. No appetite, horrible sleep, super anxious 24/7. I just don’t know when to wave the white flag and try something else. Stay strong.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 31 Oct 2012 • 3 answers
I've been taking Citalopram for a little over a month. The only side effects I have are off the wall
Posted 15 Aug 2013 • 3 answers
Posted 14 Apr 2015 • 3 answers
Posted 17 Apr 2016 • 3 answers
Posted 14 Aug 2016 • 0 answers